Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 50, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 20, 2023, 3:32 PM MDT for El Paso County, Colorado. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2023, 3:32 PM MDT (21:32 UTC)
- Expired
- Jul 20, 2023, 5:53 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 3:47 PM MDT | FLASH FLOOD | 3 Nne Colorado Springs, CO | Standing water at the intersection of Union and Jackson. |
| Jul 20, 4:00 PM MDT | RAIN 1.05 | 4 Nnw Peterson Afb, CO | Measured in 30 minutes. |
| Jul 20, 4:03 PM MDT | FLASH FLOOD | 4 Nne Colorado Springs, CO | Report from mPING: Homes or buildings filled with water. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.5 hours before the alert went out and 324 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -442 J/kg
- Mixed-layer LCL
- 2038 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650
WGUS55 KPUB 202132
FFWPUB
COC041-210045-
/O.NEW.KPUB.FF.W.0050.230720T2132Z-230721T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
332 PM MDT Thu Jul 20 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
West Central El Paso County in east central Colorado...
* Until 645 PM MDT.
* At 332 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Colorado Springs, Cimarron Hills and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3893 10489 3890 10457 3878 10459 3883 10488
FLASH FLOOD...RADAR INDICATED
$$
Rodriguez2 follow-up statements
198
WGUS75 KPUB 202207
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
407 PM MDT Thu Jul 20 2023
COC041-210045-
/O.CON.KPUB.FF.W.0050.000000T0000Z-230721T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
407 PM MDT Thu Jul 20 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT THIS
EVENING FOR WEST CENTRAL EL PASO COUNTY...
At 407 PM MDT, The public reported standing water at the
intersection of Union and Jackson, due to the thunderstorms
producing heavy rain across the warned area. Between 1 and 3 inches
of rain have fallen. Additional rainfall amounts up to 0.5 inches
are possible in the warned area. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Colorado Springs, Cimarron Hills and Peterson Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3893 10489 3890 10457 3878 10459 3883 10488
FLASH FLOOD...OBSERVED
$$
Rodriguez730 WGUS75 KPUB 202353 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 553 PM MDT Thu Jul 20 2023 COC041-210003- /O.CAN.KPUB.FF.W.0050.000000T0000Z-230721T0045Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ El Paso CO- 553 PM MDT Thu Jul 20 2023 ...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL EL PASO COUNTY... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3893 10489 3890 10457 3878 10459 3883 10488 $$ Rodriguez
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 3:07 PM MDT, 25 minutes earlier.
Area forecast discussion, Jul 20, 3:07 PM MDT, 25 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 307 PM MDT Thu Jul 20 2023 .SHORT TERM...(This evening through Friday) Issued at 305 PM MDT Thu Jul 20 2023 .Through Tonight...Severe storms have developed with widely scattered supercells capable of producing large hail, destructive winds, and a few tornadoes. The backing low level flow with rapidly increasing mid level flow is now showing higher increases in helicity. This is concerning as it will support the above mentioned increased tornado risk, which includes all of the I-25 corridor. By late afternoon, most of the storms are expected to move to the eastern plains, though some guidance continues additional development across parts of the Pikes Peak region and I-25 corridor during this time. Given the high amount of instability and moisture, don't see any reason why the severe threat won't continue in these areas later in the afternoon into the evening. For the eastern plains, have changed previous thoughts on these storms congealing into a line and transitioning the main risk to a wind risk. Latest guidance now supports the continued development of more discrete supercells capable of all hazards including the risk of tornadoes. So, while destructive winds are still possible, the expected trend will be for supercells to continue moving across the eastern plains later this afternoon into the evening. Once again, an increased tornado risk due to similar backing low level flow and increasing flow aloft. By mid to late evening, focus for additional thunderstorm development looks to be over the far eastern plains where the low to mid level trough looks to stall. This will then support an increasing flash flood risk, where the current Flash Flood Watch is in effect. Closer to the midnight time frame, development should begin to really diminish, though a few storms capable of producing heavy rain will remain possible over the eastern plains. --RODRIGUEZ/PGW-- .Friday...More quiet day with best chances for stronger convection confined to near the New Mexico border. Upslope flow strengthened by outflow from convection to the east will bring some lower clouds and onto the eastern plains and eastern mountains in the morning. HREF shows mean CAPE values generally below 750 J/kg over much of the plains with a cap in place. CAPE values are higher along the southern I25 corridor and Sangre de Cristo Mountains near the New Mexico border. SPC has a marginal risk extending northward into extreme southern Colorado where the CAPE values are high and cap is weaker. With northwest flow aloft, any convection that develops would tend to move to the south or southeast into New Mexico. Further north over the eastern mountains, daytime heating of the elevated terrain will result in some afternoon and early evening convection which will weaken as it moves towards the southeast and off of the higher terrain. The mid level moisture will make it into the eastern San Juans for an increase chance for diurnal convection while further to the north convection will have less coverage. --PGW-- .LONG TERM...(Friday night through Thursday) Issued at 305 PM MDT Thu Jul 20 2023 Key messages: 1) Best chances for convection Saturday near New Mexico border over the mountains 2) Plume of modest monsoon moisture moving into the region next week. 3) Warm to hot weather through the period. .Saturday...Weak surface high pressure moves southward into northeast New Mexico with low level moisture advecting westward into northern New Mexico. Some of this moisture may move into extreme south central Colorado for increased chances for afternoon convection over the southern Sangre de Cristo Mountains and southern San Juan Mountains, especially close to the New Mexico border. WPC Day 3 excessive rainfall outlook has the marginal risk nosing into southern Colorado. Upper ridge starts to build to the west of Colorado with dry air aloft over the region with convection decreasing towards the north over the mountains. On the plains, lower levels begin to dry with the atmosphere being capped. Any convection that develops over the mountains will weaken as it moves east with only silent PoPs on the plains. Warming trend begins on the plains with temperatures returning to near normal. Sunday through Thursday...Upper ridge build to the west of the region. Ensemble mean PWATs are 60 to 90 percent of normal on Sunday. The ensemble means have PWATs modestly increasing to near normal to above normal throughout the week. GFS has a tendency to moisten the mid levels too much with the monsoon flow and ENS looks more reasonable with PWAT near normal. WPC Day 4 and 5 excessive rain outlook has a marginal risk for portions of the eastern San Juan mountains. Slow storm motion could lead to some locally heavy downpours. On the plains, do not see any indications of any front passages to advect low level moisture from the east until maybe late next week. Ensemble means are fairly stingy with CAPE on the plains next week with ensembles showing low probabilities of CAPE > 1000 J/kg on the plains. As a result, the general weather pattern will be for warm to hot weather with diurnal convection mostly confined to over and near the mountains. Monday looks to be the hottest day on the plains with HeatRisk suggesting heat advisories may be needed. The storms will tend to be higher based with the main threats being lightning and gusty winds. QPF with the storms are expected to be modest with the absence of any indication of a strong influx of mid level monsoon moisture into the region. Slow storm motion over the eastern San Juans could result in locally heavy downpours. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 305 PM MDT Thu Jul 20 2023 KCOS and KPUB...Outflows may allow for convection to linger into Thursday evening. With a moist airmass over the region and weak upslope, lower cloud deck will likely develop tonight with VFR ceilings expected. Lower clouds will dissipate by mid morning with isolated to scattered afternoon convection. KALS...VFR. There could be a period of easterly winds overnight as easterly flow shoots through the gaps in the mountains to the east. Diurnal convection will develop during the afternoon. Coverage of convection will be greater than Thursday due to increased moisture. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 2 AM MDT Friday for COZ089-093>099. && SHORT TERM...RODRIGUEZ/PGW LONG TERM...PGW AVIATION...PGW
Hazardous weather outlook, Jul 20, 12:29 PM MDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1229 PM MDT Thu Jul 20 2023 COZ058>089-093>099-211830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1229 PM MDT Thu Jul 20 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms will develop over the mountains by early afternoon, spreading eastward across the I-25 corridor during the afternoon and evening hours. From I-25 eastward across the plains, numerous severe storms are expected, with wind gusts of 60 to 75 mph, hail from golfball to baseball size and an increased risk of a few tornadoes under the strongest storms. Heavy rainfall and flash flooding are also possible, especially across the southeast plains where heavy rainfall occurred last night. To the west of Interstate 25 over the mountains and interior valleys, lightning and gusty winds of 50 to 60 mph will be the main storm risks, and a few of the stronger storms may also produce some small hail and brief heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered showers and thunderstorms are expected on Friday, mainly over the eastern mountains and along the I-25 corridor. Some of these storms may contain hail greater than an inch in diameter, and wind gusts of 60 mph or greater. On Saturday, a few thunderstorms will develop during the afternoon and evening over the higher terrain, and an isolated thunderstorm or two could move over into the adjacent plains and over the southern I-25 corridor. There will be a better chance for afternoon and evening thunderstorms on Sunday over the higher terrain, with a few storms possibly moving out into the plains. Thunderstorm activity will begin to ramp back up again beginning early next week and through the rest of the week over the inner mountain west, with increasing chances of thunderstorms each day over the Continental Divide as the monsoonal pattern becomes more pronounced. Thunderstorm chances over the plains for next week look to be more favorable as the week progresses, as there will be increasing thunderstorm coverage with better westerly flow aloft. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. RODRIGUEZ
In the hours before
Local storm report, Jul 20, 2:29 PM MDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
229 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM Hail 3 N Colorado Springs 38.87N 104.83W
07/20/2023 M2.50 inch El Paso CO Trained Spotter
&&Local storm report, Jul 20, 2:30 PM MDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
230 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM Hail 3 NNW Colorado Springs 38.87N 104.84W
07/20/2023 E1.75 inch El Paso CO Public
Report from mPING: Golf Ball (1.75 in.).
&&Local storm report, Jul 20, 2:38 PM MDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
238 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM Hail 2 NW Peterson AFB 38.85N 104.73W
07/20/2023 M1.00 inch El Paso CO Trained Spotter
&&Local storm report, Jul 20, 2:55 PM MDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
255 PM MDT Thu Jul 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Hail Peterson AFB 38.84N 104.70W
07/20/2023 M1.50 inch El Paso CO Trained Spotter
&&Special weather statement, Jul 20, 2:59 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Thu Jul 20 2023
COZ076-077-083-202130-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
259 PM MDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of north central
Fremont County through 330 PM MDT...
At 258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Guffey, or 28 miles northeast of Hayden Pass Burn Scar, moving east
at 20 mph.
HAZARD...Torrential rainfall, wind gusts of 50 to 55 mph, and nickel
size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central
Fremont and southwestern Teller Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central Colorado.
&&
LAT...LON 3868 10523 3846 10532 3865 10566 3870 10563
3870 10524
TIME...MOT...LOC 2058Z 292DEG 18KT 3868 10554
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 20, 3:00 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Thu Jul 20 2023
COZ081-084-085-202130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Thu Jul 20 2023
...A strong thunderstorm will impact portions of northeastern Teller
and northwestern El Paso Counties through 330 PM MDT...
At 300 PM MDT, Doppler radar was tracking a strong thunderstorm over
Crystola, or 12 miles northwest of Colorado Springs, moving east at
40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Air Force Academy around 315 PM MDT.
Other locations in the path of this storm include Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and east central Colorado.
&&
LAT...LON 3891 10506 3898 10508 3906 10466 3890 10465
TIME...MOT...LOC 2100Z 266DEG 33KT 3895 10499
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:05 PM MDT | Flash Flood Warning | PUB | Las Animas, Otero, Pueblo | 3 hr |
| Jul 19, 6:14 PM MDT | Flash Flood Warning | PUB | Bent, Las Animas, Otero | 3 hr |
| Jul 19, 6:14 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Jul 19, 6:17 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jul 19, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| Jul 19, 6:29 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jul 19, 6:40 PM MDT | Flash Flood Warning | PUB | Bent, Las Animas | 3 hr |
| Jul 19, 6:44 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Jul 19, 7:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 19, 7:24 PM MDT | Flash Flood Warning | PUB | Baca, Bent, Prowers | 3 hr |
| Jul 19, 8:53 PM MDT | Special Weather Statement | PUB | Chaffee | 37 min |
| Jul 19, 9:02 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 19, 9:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 19, 9:43 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jul 20, 2:45 AM MDT | Flood Watch | PUB | Baca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more | 23 hr |
| Jul 20, 1:03 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 20, 1:07 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| Jul 20, 1:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 33 min |
| Jul 20, 1:42 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jul 20, 1:47 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 28 min |
| Jul 20, 1:58 PM MDT | Tornado Warning | PUB | El Paso, Teller | 12 min |
| Jul 20, 2:03 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jul 20, 2:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 20, 2:20 PM MDT | Special Weather Statement | PUB | Saguache | 25 min |
| Jul 20, 2:24 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 20, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 35 min |
| Jul 20, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Jul 20, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jul 20, 2:59 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jul 20, 3:00 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jul 20, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Jul 20, 3:17 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 28 min |
| Jul 20, 3:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Jul 20, 3:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| Jul 20, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 34 min |
| Jul 20, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 32 min |
| Jul 20, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 20, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 28 min |
| Jul 20, 3:50 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 25 min |
| Jul 20, 4:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 4:04 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 26 min |
| Jul 20, 4:07 PM MDT | Special Weather Statement | PUB | Costilla | 23 min |
| Jul 20, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Otero, Pueblo | 19 min |
| Jul 20, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 8 min |
| Jul 20, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 32 min |
| Jul 20, 4:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 20, 4:31 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 29 min |
| Jul 20, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 47 min |
| Jul 20, 4:50 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jul 20, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 22 min |
| Jul 20, 4:58 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 32 min |
| Jul 20, 5:11 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| Jul 20, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 32 min |
| Jul 20, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 28 min |
| Jul 20, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 27 min |
| Jul 20, 5:35 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 25 min |
| Jul 20, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 51 min |
| Jul 20, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 32 min |
| Jul 20, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 32 min |
| Jul 20, 5:59 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 31 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.